# SDR QXEA0202057

- Difficulty date: September 3, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 2,280 hours, 1,897 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 466
- Condition: Failed
- Location: Fuel System
- Part time: 506 hours, 379 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - BOTH FUEL BOOST PUMPS STAYED ON WHILE AT 39K FEET.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LEFT AND RIGHT PRIMARY EJECTOR PRESSURE SENSORS.  THE LEAK AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
